Alert archive / New Jersey / Special Marine Warnings in 2018
Special Marine Warning 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 9, 2018, 1:31 PM EDT. It was in force for 119 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2018, 1:31 PM EDT (17:31 UTC)
- Expired
- Jun 9, 2018, 3:30 PM EDT
- In force
- 119 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 5.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
882
WHUS51 KPHI 091731
SMWPHI
ANZ452>455-472-473-475-091930-
/O.NEW.KPHI.MA.W.0049.180609T1731Z-180609T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
131 PM EDT SAT JUN 9 2018
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Coastal and outer waters from Little Egg Inlet NJ to Fenwick Island
DE...
* Until 330 PM EDT.
* At 131 PM EDT, severe thunderstorms were located along a line
extending from near Buoy Ge to near Ocean City Reef to near Fenwick
Island, moving east at 10 knots.
HAZARD...Wind gusts 34 knots or greater and large hail up to the
size of quarters.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
* The severe thunderstorms will be near...
Ocean City Reef and The Lump around 135 PM EDT.
Buoy Ge around 145 PM EDT.
Great Egg Inlet around 210 PM EDT.
28-Mile Wreck around 225 PM EDT.
Atlantic City and Brigantine around 240 PM EDT.
Delaware Lightship Buoy 44009 around 300 PM EDT.
Great Egg Reef around 305 PM EDT.
Deepwater Reef around 325 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters should seek safe harbor immediately until these storms pass.
Wind gusts 34 knots or greater, large hail, high waves, dangerous
lightning, and heavy rain are possible with these storms.
Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.
&&
LAT...LON 3845 7506 3857 7513 3853 7520 3854 7520
3878 7511 3878 7514 3927 7465 3923 7473
3928 7473 3930 7481 3932 7472 3939 7475
3933 7464 3950 7441 3937 7396 3918 7358
3879 7395 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 1731Z 282DEG 9KT 3930 7467 3915 7453 3848 7499
HAIL...>.75IN
WIND...>34KTS
$$
JRK2 follow-up statements
929
FZUS71 KPHI 091839
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
239 PM EDT SAT JUN 9 2018
ANZ452>455-472-473-475-091930-
/O.CON.KPHI.MA.W.0049.000000T0000Z-180609T1930Z/
239 PM EDT SAT JUN 9 2018
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 330 PM EDT...
For the following areas...
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm...
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm...
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm...
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20
nm...
Waters from Cape May NJ to Fenwick Island DE out 20 to 40 nm...
Waters from Great Egg Inlet NJ to Cape May NJ out 20 to 40 nm...
Waters from Little Egg Inlet NJ to Great Egg Inlet NJ out 20 to 40 nm
from 20 to 40 NM...
At 239 PM EDT, severe thunderstorms were located along a line
extending from near The Lump to near Deepwater Reef to near Buoy 4fb,
moving east at 20 knots.
HAZARD...Wind gusts 34 knots or greater and large hail to the size
of quarters.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves. Large hail could result in
structural damage.
The severe thunderstorms will be near...
Deepwater Reef around 245 PM EDT.
28-Mile Wreck around 325 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Boaters should seek safe harbor immediately until these storms pass.
Wind gusts 34 knots or greater, large hail, high waves, dangerous
lightning, and heavy rain are possible with these storms.
Frequent lightning is occurring with these storms. If caught on the
open water, stay below deck if possible and keep away from ungrounded
metal objects.
&&
LAT...LON 3845 7506 3855 7507 3857 7513 3854 7520
3878 7512 3878 7514 3927 7465 3923 7473
3928 7473 3930 7481 3932 7472 3939 7475
3933 7464 3947 7445 3936 7395 3914 7362
3879 7395 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 1839Z 288DEG 21KT 3907 7471 3892 7420 3875 7470
HAIL...>.75IN
WIND...>34KTS
$$
JRK726
FZUS71 KPHI 091930
MWSPHI
Marine Weather Statement
National Weather Service Mount Holly NJ
330 PM EDT SAT JUN 9 2018
ANZ452>455-472-473-475-091938-
/O.EXP.KPHI.MA.W.0049.000000T0000Z-180609T1930Z/
330 PM EDT SAT JUN 9 2018
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 330 PM EDT...
The affected areas were...
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm...
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm...
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm...
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20
nm...
Waters from Cape May NJ to Fenwick Island DE out 20 to 40 nm...
Waters from Great Egg Inlet NJ to Cape May NJ out 20 to 40 nm...
Waters from Little Egg Inlet NJ to Great Egg Inlet NJ out 20 to 40 nm
from 20 to 40 NM...
The thunderstorms have weakened below severe limits and no longer
pose a significant threat to boaters. However, wind gusts up to 30
knots and locally higher seas will still be possible. Heavy rain and
frequent cloud to ground lightning are also occurring. Boaters are
still urged to remain in safe harbor until these storms pass.
LAT...LON 3845 7506 3855 7507 3857 7513 3854 7520
3878 7512 3878 7514 3927 7465 3923 7473
3928 7473 3930 7481 3932 7472 3939 7475
3933 7464 3947 7445 3936 7395 3914 7362
3879 7395 3870 7415 3851 7426 3822 7431
TIME...MOT...LOC 1928Z 282DEG 9KT 3905 7456 3890 7405 3873 7455
$$
JRKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 9, 12:39 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 9, 12:39 PM EDT, 52 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1239 PM EDT Sat Jun 9 2018 .SYNOPSIS... Several waves of low pressure will track along a stationary front along the Mid-Atlantic through Sunday and even into early next week. Meanwhile, high pressure over eastern Canada builds into the Gulf of Maine on Monday, then moves out to sea on Tuesday. A cold front moves across the region on Wednesday, then low pressure may affect the region late next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A cold front has settled south into far southern New Jersey and Delmarva. Convective development is underway along and south of this front. Much drier low-level air is seeping southward some with dew points in the 50s and even some 40s (Poconos) across the north, meanwhile dew points in the mid/upper 60s to lower 70s are south of the boundary. The PoPs ramp up this afternoon across the southern areas as convection is on the increase. The airmass is unstable, however there is an instability gradient near the Mason-Dixon line. This should hold the northern extent of the convection overall. Some adjustments were made to the hourly temperature, dew point and wind grids based on the latest observations and trends. Precipitable water values are forecast to increase to 1.75 inches along and south of the boundary. Meanwhile, a couple of short waves are forecast to move across the area through this afternoon. Southern New Jersey, Delaware and the eastern shore of Maryland have the highest likelihood of showers and thunderstorms, although areas a little farther north still have a chance of showers as well. The flow aloft is on the lighter side, so the shear is weak. However, there is enough instability and buoyancy for some stronger updrafts to occur but may end up being more of the pulse type. Locally strong wind gusts along with small hail will be possible with any stronger storms mainly in portions of Delaware and eastern Maryland. Locally heavy rain may result in poor drainage and urban flooding especially with any slow moving storms. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... The frontal boundary will continue to slowly sag southward across the area this evening, eventually making it south of the area during the overnight hours. There will remain a chance of showers and thunderstorms into the overnight hours as a couple of short wave/vorticity impulses continue to cross the area, especially in the evening hours. Instability diminishes overnight as the front sinks southward, so the chance of thunderstorms will diminish overnight. The area where thunderstorms may continue longest would be across southern Delaware and Maryland, but they will become more isolated overnight. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Unsettled weather continues into the start of the new week, and the primary focus will be over the Delmarva. A stationary boundary remains along the Mid-Atlantic into the new week. One area of low pressure departs Sunday morning, and then another area develops upstream as some mid-level shortwave energy dives into the Ohio Valley and interacts with that boundary. Chance PoPs continue for much of the region for the day, but better PoPs increase in the afternoon for southern portions of the forecast area as that low approaches from the west. It then passes through the Delmarva Sunday night. For Sunday night, PWATs will increase to 1.75-2.0" across eastern Maryland, Delaware, and southern New Jersey due to persistent onshore flow. ML MUCAPEs will range from 500-1000 J/kg across the Delmarva, so a few embedded thunderstorms are possible. Heavy rain is becoming likely, and this could lead to flash flooding across the Delmarva and southern New Jersey. Rain tapers off Monday morning as the low moves offshore. During the day Monday, high pressure over eastern Canada builds south into the Northeast, and then moves into the Gulf of Maine late in the day and Monday evening. Conditions gradually dry out from north to south, but some additional showers are possible across the Delmarva. High pressure moves out to sea on Tuesday, and then another area of low pressure slides along the stationary boundary, possibly bringing more showers with it. A cold front approaches Tuesday night and moves through the region Wednesday. Conditions may dry out for Thursday, but another area of low pressure may affect the region late in the week. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon...Generally VFR. Some showers and thunderstorms mostly along and south of a line approximately from ACY to ILG to LNS. Any showers/thunderstorms will temporarily lower conditions to MVFR/IFR. Some thunderstorms could also produce locally gusty winds. Northeast to southeast winds 5-8 knots. The wind direction will depend on the positioning of a front in the area and a possible sea breeze (local effects). Tonight...VFR through the evening outside of local MVFR/IFR due to showers/thunder mostly south of PHL. MVFR conditions should develop overnight especially from near PHL on southward. Winds becoming east and northeast at 5 knots or less. Low confidence with the timing and extent of the MVFR or lower conditions overnight. OUTLOOK... Sunday...Lingering MVFR/IFR in the morning, then conditions should dry out for the afternoon. Showers and possible thunderstorms may affect KILG/KMIV/KACY late in the day. Sunday night-Monday morning...Showers, heavy rain possible at times, and scattered thunderstorms possible for southern terminals, and scattered showers for northern terminals. Tuesday-Wednesday...Generally VFR, but scattered showers possible. && .MARINE... A frontal boundary will continue to sink into the area and is expected to stall across the area today into tonight. Conditions on the waters are expected to remain below advisory levels. However, thunderstorms are expected to affect the coastal waters of southern New Jersey and Delaware which will lead to locally higher winds and waves. OUTLOOK... Sunday-Sunday night...SCA conditions possible on southern ocean waters. Showers and scattered thunderstorms with heavy rain possible, especially Sunday night. Monday...Pressure gradient tightens. SCA conditions possible for southern ocean waters and DE Bay. Monday night...SCA conditions diminish Monday night. Tuesday-Wednesday...Sub-SCA conditions. RIP CURRENTS... There is a low risk of rip currents today as seas are expected to be 2-3 feet with a period of around 4 to 8 seconds. The rip current risk may increase to moderate on Sunday as easterly flow increases and seas and period increase as well. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...MPS Near Term...Gorse/Robertson Short Term...Robertson Long Term...MPS Aviation...Gorse/Robertson/MPS Marine...Robertson/MPS
Hazardous weather outlook, Jun 9, 3:55 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 355 AM EDT Sat Jun 9 2018 NJZ001-007>010-012>015-PAZ054-055-060>062-103-105-100800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Eastern Monmouth-Mercer-Carbon-Monroe-Berks-Lehigh-Northampton- Western Montgomery-Upper Bucks- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-101-102-104- 106-100800- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Eastern Montgomery-Lower Bucks- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms are expected across the area later today and tonight. These storms will be capable of producing heavy rainfall which could lead to urban, small stream, and poor drainage flooding in spots. In addition, the potential also exists for an isolated severe storm to produce locally damaging winds and large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and scattered thunderstorms are expected late Sunday and Sunday night. Rain will be heavy at times, and could lead to additional urban, small stream, and poor drainage flooding. Localized flash flooding is also possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-100800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 355 AM EDT Sat Jun 9 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jun 9, 12:51 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1251 PM EDT SAT JUN 9 2018
DEZ003-004-091715-
Inland Sussex-Delaware Beaches-
1251 PM EDT SAT JUN 9 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
At 1250 PM EDT, a strong thunderstorm was located over Millsboro, or
7 miles south of Georgetown, moving east at 25 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Georgetown, Millsboro, Dagsboro, Millville, Long Neck, Ocean View,
Frankford, South Bethany and Dewey Beach.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3849 7544 3867 7545 3871 7508 3867 7507
3869 7508 3869 7514 3864 7513 3862 7508
3866 7507 3866 7506 3861 7506 3859 7521
3857 7518 3858 7507 3860 7506 3846 7505
TIME...MOT...LOC 1650Z 268DEG 21KT 3858 7534
MeolaSpecial weather statement, Jun 9, 1:02 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
102 PM EDT SAT JUN 9 2018
NJZ021>025-091730-
Coastal Atlantic-Cumberland-Atlantic-Atlantic Coastal Cape May-Cape
May-
102 PM EDT SAT JUN 9 2018
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
ATLANTIC...SOUTHEASTERN CUMBERLAND AND NORTHERN CAPE MAY COUNTIES...
At 100 PM EDT, a cluster of strong thunderstorms located over
eastern Cumberland and southwestern Atlantic counties are moving
east at 10 mph.
Winds up to 40 mph and dime size hail are possible with this storm.
Locations impacted include...
Vineland, Millville, Ocean City, Cumberland, Pleasantville, Somers
Point, Northfield, Absecon, Margate City, Laurel Lake, Woodbine,
Estell Manor, Longport, Corbin City, Leesburg, Beesleys Point,
Dorothy, Bricksboro, Mauricetown and Belleplain Forest.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3930 7459 3933 7468 3929 7465 3927 7459
3929 7455 3921 7465 3923 7500 3925 7506
3938 7507 3943 7505 3950 7452 3939 7451
3938 7452 3932 7450
TIME...MOT...LOC 1700Z 264DEG 9KT 3935 7473
MeolaSpecial weather statement, Jun 9, 1:04 PM EDT, 27 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 104 PM EDT SAT JUN 9 2018 DEZ002-MDZ015-020-091800- Kent-Queen Anne's-Caroline- 104 PM EDT SAT JUN 9 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KENT...EASTERN QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES... At 103 PM EDT, a strong thunderstorm was located near Hazlettville, or 10 miles west of Dover, moving east at 10 mph. Winds up to 40 mph and pea size hail are possible with this storm. Locations impacted include... Dover, Camden, Cheswold, Goldsboro, Woodside, Viola, Hartly, Rising Sun-Lebanon, Hazlettville, Dover Base Housing, Dover Speedway, Sandtown, Rising Sun, Wyoming, Felton, Frederica, Magnolia, Little Creek, Henderson and Marydel. LAT...LON 3925 7544 3900 7541 3902 7580 3919 7581 TIME...MOT...LOC 1703Z 264DEG 9KT 3912 7571 Meola
Local storm report, Jun 9, 1:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
124 PM EDT SAT JUN 09 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL ESTELL MANOR 39.37N 74.77W
06/09/2018 M0.75 INCH ATLANTIC NJ TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN ESTELL MANOR.
&&
EVENT NUMBER PHI1800932
MEOLAThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 1:02 PM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 9, 1:31 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland | 2 hr |
| Jun 9, 1:50 PM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jun 9, 2:19 PM EDT | Special Weather Statement | PHI | Cape May, Cumberland | 26 min |
| Jun 9, 2:37 PM EDT | Flash Flood Warning | PHI | Atlantic, Cape May, Cumberland | 4 hr |
| Jun 9, 2:51 PM EDT | Special Weather Statement | PHI | Cumberland | 24 min |
| Jun 9, 3:17 PM EDT | Special Weather Statement | PHI | Cumberland | 28 min |
| Jun 9, 3:58 PM EDT | Special Marine Warning | PHI | 88 min | |
| Jun 9, 6:20 PM EDT | Areal Flood Warning | PHI | Cumberland | 4 hr |
| Jun 9, 12:51 PM EDT | Special Weather Statement | PHI | Sussex | 24 min |
| Jun 9, 1:04 PM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Jun 9, 1:21 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 9, 1:25 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 1:35 PM EDT | Areal Flood Advisory | PHI | Kent | 71 min |
| Jun 9, 1:35 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jun 9, 2:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jun 9, 2:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| Jun 9, 2:42 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 58 min |
| Jun 9, 2:48 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 42 min |
| Jun 9, 2:53 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 3:06 PM EDT | Special Weather Statement | PHI | New Castle | 24 min |
| Jun 9, 3:26 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Jun 9, 3:45 PM EDT | Special Weather Statement | PHI | Kent | 45 min |
| Jun 9, 3:47 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Jun 9, 3:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 37 min |
| Jun 9, 4:06 PM EDT | Special Weather Statement | PHI | Sussex | 39 min |
| Jun 9, 4:15 PM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Jun 9, 4:20 PM EDT | Flash Flood Warning | PHI | Kent | 3 hr |
| Jun 9, 4:24 PM EDT | Special Weather Statement | PHI | Kent | 51 min |
| Jun 9, 5:31 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jun 9, 5:44 PM EDT | Areal Flood Warning | PHI | Sussex | 4 hr |
| Jun 9, 6:44 PM EDT | Areal Flood Warning | PHI | Sussex | 3 hr |
Nearby
Special Marine Warnings in New Jersey, 2018Every special marine warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.